# SDR CALA2023012700223

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620551
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH L/H AFT INTERCOSTAL FWD OF WINDOW, CRACKED IN FLANGE ATTACHED TO DOOR SKIN.  REMOVED AND REPLACED INTERCOSTAL FWD OF WINDOW IAW SRM 51-42-11- IAW SRM 51-21-11 AND APPLIED TOP COAT INTERIOR IAW SRM 51-23-00- 001, RECEIVED NEW PART, LOCATE 001 D AND DRILLED IAW SRM 51-44-11/001, APPLIED SURFACE PROTECTION
